If you have a username and password for Beelivery, type them here:

Email:


Password:


Forgotten Password?

Or register for a Beelivery account:

Register

Register to create a new account

First Name: Last Name:

Email:

Password:


Or sign in with a Beelivery account:

Sign In
By registering you agree to our terms and conditions.
 

Medicines & Treatments

Filter  

Pain Relief


Anadin Extra Pain Relief Tablets 16s

Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain.

*based on caffeine absorption data

Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.

Aspirin - targets the source of the pain.

Paracetamol - helps block pain signals.

Caffeine - helps to speed up pain relief.

For relief from: headache, migraine, period pain, muscle ache and pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds.

Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat. 

Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

£3.40

Anadin Extra Pain Relief Tablets 16s

Description



Nutrition Typical Values



General Alcohol Data



Ingredients

Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg



Dietary Information



Manufacturer

Brentford, TW8 9GS,UK



Storage

Do not store above 25°C



Disclaimer

The above details have been prepared to help you select suitable products. Products and their ingredients are liable to change. You should always read the label before consuming or using the product and never rely solely on the information presented here.